# SDR SIMA20160809002

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 15,333 hours, 10,603 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

N1 FAN VIBRATION REMAINED IN AMBER DURING CLIMBOUT.   COULD NOT GET ENGINE BACK TO GREEN RANGE DURING CLIMB MODE.  PERFORMED FIM TASK 72-00-00, & FOUND NO MESSAGES IN CURRENT FAULTS & FAULT HISTORY.   PERFORMED INSPECTION OF THE FAN BLADES FOR STIFFNESS IAW 72-21-02 & FOUND NO STIFFNESS.  PERFORMED MUTLIPLE VIBRATION CHECKS FOR NR 1 ENGINE IAW AMM 71-00-00. INDICATION REMAINED IN THE GREEN RANGE AT 0.3 AT PEAK.  OPS CHECKED GOOD.
